# SDR HNAA2019030600064

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,638 hours, 39,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  640  52-30  1933971  05MAR19  PHF  ASSGN BAG DOOR OPEN WARNING EICAS INFLT HISTORY: NO, HISTORY:  MEL 05MAR19  16:48  PHF  C06409  52-3-2 BAGGAGE DOOR WARNING / POSITION WARNING.
